# SDR 2000UALA00795

- Difficulty date: December 17, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 13,027 hours, 2,063 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EEL LIGHT IN AFT SIDE OF SEAT 3F INOP.  REPLACED LIGHT ASSY.  CHECK GOOD.
